# SDR UALA2012041702323

- Difficulty date: April 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 63,325 hours, 23,479 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Misrouted
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 3 LEFT LANYARD IS ON WRONG SIDE.  ROUTED LANYARD CORRECTLY.
